一类图的几乎唯一泛圈性  

Almost unique pancyclicity of a class of graphs

在线阅读下载全文

作  者:徐莉[1] 秦大康[1] 施永兵[2] 

机构地区:[1]南通大学 理学院,南通226007 [2]上海师范大学 数理信息学院,上海200234

出  处:《上海师范大学学报(自然科学版)》2007年第5期30-36,共7页Journal of Shanghai Normal University(Natural Sciences)

摘  要:设G是阶为n的简单Hamilton图,若存在m(3m<n)使对每个l∈{3,4,…,n}- {m},G恰有一个长为l的圈且不含长为m的圈,则称G是几乎唯一泛圈图.用Г_k^(3)表示具有n+k条边且满足一定条件的简单外可平面的H图的集合,讨论了Г_k^(3)中图的几乎唯一泛圈性。LetGbe a simple Hamilton graph withnvertices. If there exists an rn (3 m 〈 n) such that G contains exactly one cycle of length/for every l ∈ {3,4,... ,n} - {m} and contains no cycle of lengthm, thenGis called an almost unique pancyclic graph. Let Гk^(3) denote the set of simple outplanar Hamilton graphs withn + kedges and satisfying some certain conditions. In this paper we discuss the in almost unique pancyclicity of the graphs in Гk^(3).

关 键 词: 几乎唯一泛圈图 唯一泛圈图 

分 类 号:O157.5[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象